# SDR ASAA2017092422035

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,119 hours, 4,627 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Apu Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ELECTRICAL POWER WILL NOT CONNECT (EITHER SIDE). AC VOLTS ZERO, FREQUENCY ZERO.  ACFT GROUNDED.  STARTED APU,  VOLTS & FREQUENCIES SHOWED ZERO BUT ONCE PLACED ONLINE, VOLT & FREQUENCIES SHOWED NORMAL OUTPUT AND HOLDS THE BUSS. CYCLED POWER MULTIPLE TIMES. OPS CHECKED NORMAL.
